Alert archive / Georgia / Freeze Warnings in 2020
Freeze Warning 3, NWS Atlanta, GA
NWS Atlanta, GA issued this freeze warning at Nov 1, 2020, 2:54 AM EST for 20 counties in Georgia. It took effect at Nov 2, 2020, 1:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 1, 2020, 2:54 AM EST (07:54 UTC)
- In effect from
- Nov 2, 2020, 1:00 AM EST
- Expired
- Nov 2, 2020, 9:00 AM EST
- In force
- 8 hr
- Issued by
- NWS Atlanta, GA
Counties Bartow County, GA, Catoosa County, GA, Chattooga County, GA, Cherokee County, GA, Dade County, GA, Dawson County, GA, Fannin County, GA, Floyd County, GA, Gilmer County, GA, Gordon County, GA, Haralson County, GA, Lumpkin County, GA, Murray County, GA, Pickens County, GA, Polk County, GA, Towns County, GA, Union County, GA, Walker County, GA, White County, GA, Whitfield County, GA
The radar
The Atlanta radar (KFFC), 133 km from the middle of the area, began a volume at 08:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.9 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1007 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 118 m²/s²
- 0-3 km storm-relative helicity
- 279 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
173 WWUS72 KFFC 010754 NPWFFC URGENT - WEATHER MESSAGE National Weather Service Peachtree City GA 254 AM EST Sun Nov 1 2020 GAZ005>009-015-016-011600- /O.UPG.KFFC.FZ.A.0002.201102T0600Z-201102T1400Z/ /O.NEW.KFFC.FZ.W.0003.201102T0600Z-201102T1400Z/ Murray-Fannin-Gilmer-Union-Towns-Lumpkin-White- Including the cities of Dahlonega and Cleveland 254 AM EST Sun Nov 1 2020 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST MONDAY... * WHAT...Sub-freezing temperatures as low as 28 expected. * WHERE...Murray, Fannin, Gilmer, Union, Towns, Lumpkin and White Counties. * WHEN...From 1 AM to 9 AM EST Monday. * IMPACTS...Frost and freeze conditions will damage agricultural and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ GAZ001>004-011>014-019>021-030-041-011600- /O.NEW.KFFC.FZ.W.0003.201102T0600Z-201102T1400Z/ Dade-Walker-Catoosa-Whitfield-Chattooga-Gordon-Pickens-Dawson- Floyd-Bartow-Cherokee-Polk-Haralson- Including the cities of Calhoun, Rome, and Cartersville 254 AM EST Sun Nov 1 2020 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST MONDAY... * WHAT...Sub-freezing temperatures as low as 30 expected. * WHERE...Portions of north central and northwest Georgia. * WHEN...From 1 AM to 9 AM EST Monday. * IMPACTS...Frost and freeze conditions will impact agricultural and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
6 follow-up statements
339 WWUS72 KFFC 011541 NPWFFC URGENT - WEATHER MESSAGE National Weather Service Peachtree City GA 1041 AM EST Sun Nov 1 2020 GAZ001>009-011>016-019>021-030-041-020400- /O.CON.KFFC.FZ.W.0003.201102T0600Z-201102T1400Z/ Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Polk-Haralson- Including the cities of Calhoun, Dahlonega, Cleveland, Rome, and Cartersville 1041 AM EST Sun Nov 1 2020 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST MONDAY... * WHAT...Sub-freezing temperatures as low as 30 expected with upper 20s expected in the higher elevations of the northeast Georgia mountains. * WHERE...Portions of north central and northwest Georgia. * WHEN...From 1 AM to 9 AM EST Monday. * IMPACTS...Frost and freeze conditions will impact agricultural and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
021 WWUS72 KFFC 011911 NPWFFC URGENT - WEATHER MESSAGE National Weather Service Peachtree City GA 211 PM EST Sun Nov 1 2020 GAZ005>009-013>016-020315- /O.NEW.KFFC.WI.Y.0010.201102T0000Z-201102T1200Z/ /O.CON.KFFC.FZ.W.0003.201102T0600Z-201102T1400Z/ Murray-Fannin-Gilmer-Union-Towns-Pickens-Dawson-Lumpkin-White- Including the cities of Dahlonega and Cleveland 211 PM EST Sun Nov 1 2020 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST MONDAY... ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST MONDAY... * WHAT...For the Freeze Warning, sub-freezing temperatures as low as 28 expected. For the Wind Advisory, northwest winds 10 to 20 mph with gusts up to 35 mph expected. * WHERE...Murray, Fannin, Gilmer, Union, Towns, Pickens, Dawson, Lumpkin and White Counties. * WHEN...For the Freeze Warning, from 1 AM to 9 AM EST Monday. For the Wind Advisory, from 7 PM this evening to 7 AM EST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Frost and freeze conditions will kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ GAZ001>004-011-012-019>021-030-041-020315- /O.CON.KFFC.FZ.W.0003.201102T0600Z-201102T1400Z/ Dade-Walker-Catoosa-Whitfield-Chattooga-Gordon-Floyd-Bartow- Cherokee-Polk-Haralson- Including the cities of Calhoun, Rome, and Cartersville 211 PM EST Sun Nov 1 2020 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST MONDAY... * WHAT...Sub-freezing temperatures as low as 31 expected. * WHERE...Portions of north central and northwest Georgia. * WHEN...From 1 AM to 9 AM EST Monday. * IMPACTS...Frost and freeze conditions will kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
218 WWUS72 KFFC 012144 NPWFFC URGENT - WEATHER MESSAGE National Weather Service Peachtree City GA 444 PM EST Sun Nov 1 2020 GAZ005>009-013>016-020545- /O.CON.KFFC.FZ.W.0003.201102T0600Z-201102T1400Z/ /O.CON.KFFC.WI.Y.0010.201102T0000Z-201102T1200Z/ Murray-Fannin-Gilmer-Union-Towns-Pickens-Dawson-Lumpkin-White- Including the cities of Dahlonega and Cleveland 444 PM EST Sun Nov 1 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST MONDAY... * WHAT...For the Freeze Warning, sub-freezing temperatures as low as 28 expected. For the Wind Advisory, northwest winds of 15 to 25 mph with gusts around 35 mph expected, mainly at elevations above 2000 feet. * WHERE...Murray, Fannin, Pickens, Gilmer, Lumpkin, Dawson, Union, Towns and White Counties. * WHEN...For the Freeze Warning, from 1 AM to 9 AM EST Monday. For the Wind Advisory, until 7 AM EST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ GAZ001>004-011-012-019>021-030-041-020545- /O.CON.KFFC.FZ.W.0003.201102T0600Z-201102T1400Z/ Dade-Walker-Catoosa-Whitfield-Chattooga-Gordon-Floyd-Bartow- Cherokee-Polk-Haralson- Including the cities of Calhoun, Rome, and Cartersville 444 PM EST Sun Nov 1 2020 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST MONDAY... * WHAT...Sub-freezing temperatures as low as 31 expected. * WHERE...Portions of north central and northwest Georgia. * WHEN...From 1 AM to 9 AM EST Monday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
370 WWUS72 KFFC 020111 NPWFFC URGENT - WEATHER MESSAGE National Weather Service Peachtree City GA 811 PM EST Sun Nov 1 2020 GAZ005>009-013>016-020915- /O.CON.KFFC.FZ.W.0003.201102T0600Z-201102T1400Z/ /O.CON.KFFC.WI.Y.0010.000000T0000Z-201102T1200Z/ Murray-Fannin-Gilmer-Union-Towns-Pickens-Dawson-Lumpkin-White- Including the cities of Dahlonega and Cleveland 811 PM EST Sun Nov 1 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST MONDAY... * WHAT...For the Freeze Warning, sub-freezing temperatures as low as 28 expected. For the Wind Advisory, northwest winds of 15 to 25 mph with gusts around 35 mph expected, mainly at elevations above 2000 feet. * WHERE...Murray, Fannin, Pickens, Gilmer, Lumpkin, Dawson, Union, Towns and White Counties. * WHEN...For the Freeze Warning, from 1 AM to 9 AM EST Monday. For the Wind Advisory, until 7 AM EST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ GAZ001>004-011-012-019>021-030-041-020915- /O.CON.KFFC.FZ.W.0003.201102T0600Z-201102T1400Z/ Dade-Walker-Catoosa-Whitfield-Chattooga-Gordon-Floyd-Bartow- Cherokee-Polk-Haralson- Including the cities of Calhoun, Rome, and Cartersville 811 PM EST Sun Nov 1 2020 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST MONDAY... * WHAT...Sub-freezing temperatures as low as 31 expected. * WHERE...Portions of north central and northwest Georgia. * WHEN...From 1 AM to 9 AM EST Monday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
825 WWUS72 KFFC 020914 NPWFFC URGENT - WEATHER MESSAGE National Weather Service Peachtree City GA 414 AM EST Mon Nov 2 2020 GAZ005>009-013>016-021400- /O.CON.KFFC.FZ.W.0003.000000T0000Z-201102T1400Z/ /O.CON.KFFC.WI.Y.0010.000000T0000Z-201102T1200Z/ Murray-Fannin-Gilmer-Union-Towns-Pickens-Dawson-Lumpkin-White- Including the cities of Dahlonega and Cleveland 414 AM EST Mon Nov 2 2020 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... * WHAT...For the Freeze Warning, sub-freezing temperatures as low as 28 expected. For the Wind Advisory, northwest winds of 15 to 25 mph with gusts around 35 mph expected, mainly at elevations above 2000 feet. * WHERE...Murray, Fannin, Pickens, Gilmer, Lumpkin, Dawson, Union, Towns and White Counties. * WHEN...For the Freeze Warning, until 9 AM EST Monday. For the Wind Advisory, until 7 AM EST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ GAZ001>004-011-012-019>021-030-041-021400- /O.CON.KFFC.FZ.W.0003.000000T0000Z-201102T1400Z/ Dade-Walker-Catoosa-Whitfield-Chattooga-Gordon-Floyd-Bartow- Cherokee-Polk-Haralson- Including the cities of Calhoun, Rome, and Cartersville 414 AM EST Mon Nov 2 2020 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * WHAT...Sub-freezing temperatures as low as 31 expected. * WHERE...Portions of north central and northwest Georgia. * WHEN...From 1 AM to 9 AM EST Monday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
160 WWUS72 KFFC 021353 NPWFFC URGENT - WEATHER MESSAGE National Weather Service Peachtree City GA 853 AM EST Mon Nov 2 2020 GAZ001>009-011>016-019>021-030-041-021500- /O.EXP.KFFC.FZ.W.0003.000000T0000Z-201102T1400Z/ Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Polk-Haralson- Including the cities of Calhoun, Dahlonega, Cleveland, Rome, and Cartersville 853 AM EST Mon Nov 2 2020 ...FREEZE WARNING WILL EXPIRE AT 9 AM EST THIS MORNING... Temperatures are warming above freezing this morning and the Freeze Warning will be allowed to expire at 9 AM. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this freeze warning went out at Oct 31, 7:28 PM EDT, 8 hours 26 minutes earlier.
Area forecast discussion, Oct 31, 7:28 PM EDT, 8 hours 26 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 728 PM EDT Sat Oct 31 2020 .UPDATE... Made a few tweaks to the forecast grids for the overnight period. 18Z forecast soundings show patchy drizzle is possible. Have also updated the pops according to the latest hi-res models. Temperatures look good for now, even with the bkn cloud cover moving in sooner than anticipated. Will take another look later tonight in case additional adjustments are needed. && .PREV DISCUSSION... /Issued 328 PM EDT Sat Oct 31 2020/ SHORT TERM /Tonight through Sunday Night/... A trough just off the GA/SC coast will persist through much of Sunday...combined with an easterly low level flow. Atlantic moisture will continue to advect into north and central GA through the night...as seen by increasing clouds on satellite. Isolated to scattered showers are possible in the upslope flow and low pops have been continued for mainly the eastern side of the forecast area later tonight into early Sunday. Westerly flow aloft will transition to a broad eastern trough through Sunday. This will push a cold front into GA Sunday afternoon and evening. This front will usher in gusty winds and colder air. Overnight lows will drop into the upper 20s across northeast GA by Monday morning...ranging in the 30s to around 40 elsewhere. A Freeze Watch has been issued for northeast GA late Sunday night through early Monday. 41 LONG TERM /Monday through Saturday/... By Monday morning cold front should be well into the Gulf of Mexico bringing through the core of the surface high and cold air behind it over us. Subsidence under the high will bring ample sunshine which should bring temperatures back into the mid 50s to low 60s across the area with the exception of some of the mountains in the far northeast which may remain in the 40s. One more chilly night, though not quite as chilly as the previous, before the slow warm up begins. Beyond Monday, broad 200 mb ridge over the CONUS flattens out with jet becoming broad and zonal over the far north. Surface high moves off the east coast bringing a more easterly flow off the Atlantic for several days to CWA, which will allow some heat and moisture to slowly return to the Southeast as the cold air mass that pushed well into the GoM and Atlantic modifies. Underneath this jet a positive tropopause PV anomaly and associated 500mb shortwave off the SW CONUS will move into the central plains by midweek and over the CWA by the end. This system will have little in the way of any baroclinic zones to interact with as it moves through the CONUS thanks to the aforementioned return, so no surface based cyclogenesis expected to help kick up any organized precipitation at this time, though some moisture return will be possible going into the weekend that could drive some precipitation, though not enough confidence to add anything into the forecast yet. Generally going with model blends for everything with little adjustment, given steady-state nature of the pattern and only small disagreement among various guidance. Beyond Friday of next week, everyone is going to look away from the tropics and pretend that we see nothing in the GFS model and hopefully it will go away. Sound good? Sounds good. Lusk && .AVIATION... 00Z Update... MVFR clouds have already begun to develop this evening around ATL. IFR cigs possible overnight along with some patchy/areas of drizzle. Hi-res models are progging some patchy light rain. East winds for most of the night may try and go light/vrb right around 12Z. FROPA expected right around then and a switch to the NW is expected with winds becoming gusty in the afternoon and skies clearing. //ATL Confidence...00Z Update... Med confidence all elements. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 51 69 36 59 / 40 20 0 0 Atlanta 53 67 36 56 / 20 10 0 0 Blairsville 45 61 28 51 / 40 20 0 0 Cartersville 52 67 34 55 / 20 10 0 0 Columbus 56 73 40 62 / 10 10 0 0 Gainesville 50 65 35 56 / 40 20 0 0 Macon 54 74 39 63 / 30 20 0 0 Rome 52 68 34 57 / 20 10 0 0 Peachtree City 52 69 36 57 / 20 10 0 0 Vidalia 59 74 42 62 / 40 30 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Freeze Watch from late Sunday night through Monday morning for the following zones: Fannin...Gilmer...Lumpkin...Murray... Towns...Union...White. && SHORT TERM...NListemaa LONG TERM....Lusk AVIATION...NListemaa
Hazardous weather outlook, Oct 31, 11:46 AM EDT, 16 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1146 AM EDT Sat Oct 31 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-011600- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1146 AM EDT Sat Oct 31 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday... No hazardous weather is expected at this time. A strong cold front will bring some of the coldest air of the season to the area for Monday and Tuesday mornings. The far northeast mountains could see sub-freezing temperatures both mornings, while other parts of north and central Georgia could experience frost concerns. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected through tonight.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 1, 2:11 PM EST | Wind Advisory | FFC | Dawson, Fannin, Gilmer, Lumpkin, Murray, Pickens and 3 more | 17 hr |
Nearby
Freeze Warnings in Georgia, 2020Every freeze warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.